# SDR HALA2021031500033

- Difficulty date: March 14, 2021
- Submitted: March 15, 2021
- Operation: Air carrier
- Aircraft: N378HA
- Make and model: Airbus A330-243
- Aircraft serial: 1615
- Aircraft time: 22,123 hours, 3,590 cycles
- System (JASC): 7922 · Engine Oil Temperature Regulator
- Part: Heat Exchanger
- Part number: 43792190001
- Part serial: 41650
- Condition: Leaking
- Location: Nr 2 Engine Oil
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK WALKAROUND, FOUND NR 2 ENGINE AIR-OIL HEAT EXCHANGER LEAKING OIL.   REMOVED AIR OIL HEAT EXCHANGER IAW AMM 79-21-51 480250.  REPLACED THE AIR OIL HEAT EXCHANGER IAW AMM 79-21-51.  NO LEAKS NOTED. OK FOR SERVICE,
